| Model Number |
928853 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: na.The customer's address is unknown.(b)(6) usa has been used as a default.(b)(4).Investigation summary: level b investigation - complaint evaluation / complaint history check for the event(s) that occurred.Severity: s_1__; occurrence: a complaint history check was performed and this is the 1st related complaint for label information missing on lot # 4230851.A review of risk management (b)(4) indicates that the potential risk of this specific reported incident (syringe, label information missing (expiration date) was captured and addressed.Investigation summary: no samples were returned therefore the complaint could not be confirmed.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch# 4230851.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.This batch was manufactured before expiration dates were printed on packaging.Investigation conclusion: as no samples and/or photo(s) were received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Rationale: based on the investigation, no additional investigation and no capa is required at this time.
Event or Problem Description
It was reported that syringe 1.0ml 30ga 8mm 10bag 500 pl/wg was missing the expiration date.This was discovered before use.The following information was provided by the initial reporter: material no:928853 batch no: 4230851.It was reported that they found an unopened not used box of syringes without the expiration date on the box.